# SDR SWAA2023010386847

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 8,943 hours, 3,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD GALLEY MEGAPHONE MISSING.   REPLACED MISSING MEGAPHONE PER AMM 25-64-00.
